Journal article icon

Journal article

On the movement of a permutation group

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jabr.1998.7705

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF ALGEBRA
Volume:
214
Issue:
2
Pages:
631-635
Publication date:
1999-04-15
DOI:
ISSN:
0021-8693
Source identifiers:
15449
Pubs id:
pubs:15449
UUID:
uuid:034d1801-af01-48fa-ac0d-880fcead8868
Local pid:
pubs:15449
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP